Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lamictal and weight gain? Phillipa

Posted by twinch42085 on September 17, 2007, at 9:28:56

In reply to Re: lamictal and weight gain? twinch42085, posted by Phillipa on September 16, 2007, at 18:35:07

I am currently taking 200mg of lamictal. I was asking because it seems like the effects of the lamictal where off over time. I thought about trying Lithium, but I am afraid of the side effects like kidney failure, thyroid problems and dehydration.

thanks : )

twinch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:twinch42085 thread:783317
URL: http://www.dr-bob.org/babble/20070911/msgs/783442.html